Hello everyone, I'm new to the group, been on DS for a couple months though. I had my gallbladder taken out on August 25th. I am healing up very well physically, but I've found myself getting depressed. I've been on Citalopram for stress for about five months and it was working really well before the surgery. I am a full time student, taking online classes and did very well last semester but got behind this semester and have been having trouble motivating myself to get up and do my work and i'm not even caught up yet. I realized today that I've been depressed. Going to talk to my doctor isn't an option as i am a full time student and have no insurance. I have every reason in the world to be happy... I'm getting married on the 23rd of next month, now that my gallstones aren't causing problems for me I'm healthier then I've been in a long time and I'm going back to school to start a new career. Even knowing all this there have been days i had to force myself to get out of bed, and others that i just couldn't. My fiance gets irritated because i usually take care of the housework while she is at work and I've barley had the energy or motivation to do anything. I feel like i need a kick start to get myself going but i don't know what to do. Does anyone have any suggestions?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...